# SDR ASAA2022070338904

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 53,386 hours, 15,850 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Center Tank
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 8,000 LBS FUEL REMAINING IN CENTER TANK. GROUNDED - YES. TRANSFERED 5000 LBS TO CNTR TANK. RAN RT CNTR TANK PUMP FOR 20 MIN WITH NO FAULT. WITH PWR RMVD CK'D RT CNTR LOW PRESS SWITCH CONNECTOR-NO FAULT FND-RECONNECTED. PRECAUTIONARILY REMOVED AND REPLACED RT CENTER TANK FUEL PUMP PRESSURE SWITCH REF B737-800 AMM 28-42-11-420-801 STEPS L. 1-8 PERFORMED OPERATIONAL TEST (CHECKED GOOD) (NO LEAKS).
